# SDR C2XA09TY234

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 19,083 hours, 10,124 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Contactor
- Part number: 480CC01
- Part serial: 1125611220
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TYS - A/C SETTING AT GATE PRIOR TO BOARDING CREW SMELLED A BURNING ODOR.  MAINTENANCE DISCOVERED BURNED WIRES ON THE FUEL CONTACTORS.  FLIGHT WAS COVERED BY A/C 186.  MAINTENANCE REMOVED AND REPLACED THE FUEL PUMP CONTACTORS 2A AND 1B IAW EMB 145 AMM 24-60-01 AND OPS CHECK GOOD.  A/C RELEASED BACK TO SERVICE.
